# SDR TAMF20220112019

- Difficulty date: January 9, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N336QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1506
- Aircraft time: 23,725 hours, 6,644 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 78,107 hours, 13,763 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: F5746348800400
- Part serial: SA2510
- Condition: Dented
- Location: Zone 500
- Component: Slat, Sptpuz
- Component part number: F5746348800400
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE “48 HOURS” AIRCRAFT SERVICE CHECK, A DENT WAS FOUND ON LH WING SLAT NUMBER 4.
PERFORMED TEMPORARY REPAIR IN ACCORDANCE WITH AIRBUS RDAF REF. 81011880/020 AND AIRBUS A330 SRM TASK 57-40-00-283-005
